Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

The Multiplicity of Eigenvalues of a Vectorial Sturm-liouville Problem

Year:    2009

Journal of Information and Computing Science, Vol. 4 (2009), Iss. 1 : pp. 26–32

Abstract

In this paper, we consider the approximate stabilization of a class of switched nonlinear system composed of a finite family of subsystems. We show that there exists a piecewise constant feedback controller such that the system can achieve the approximate stabilization property under arbitrary switching signal. We also discuss the numerical computation problem in determining the control input value at the sampling instant or switching instant and present a method to solve the problem.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22760

Journal of Information and Computing Science, Vol. 4 (2009), Iss. 1 : pp. 26–32

Published online:    2009-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    7

Keywords: